Skip to Main content Skip to Navigation
Journal articles

Polymorphisms of MAMLD1 gene in hypospadias

Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-01681816
Contributor : Christophe Beroud <>
Submitted on : Thursday, January 11, 2018 - 6:38:21 PM
Last modification on : Friday, May 15, 2020 - 12:22:04 PM

Identifiers

Collections

Citation

C Kalfa, C Cassorla, F. Audran, I. Oulad Abdennabi, P. Philibert, et al.. Polymorphisms of MAMLD1 gene in hypospadias. Journal of Pediatric Urology, Elsevier, 2011, 7 (6), pp.585 - 591. ⟨10.1016/j.jpurol.2011.09.005⟩. ⟨hal-01681816⟩

Share

Metrics

Record views

221